# SDR SWIA202157507

- Difficulty date: February 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR INTERCOSTAL BETWEEN STGR 27 TO STGR 26 L IS CORODED.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED AVIONICS BAY DOOR INTERCOSTAL BETWEEN STGR 27 TO STGR 26 L IAW CRJ200 SRM 51-40-11, 51-42-06 AND 51-42-21.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
